# SDR 04242428

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Engine: Pwa PW306B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED 4LK EMERGENCY BATTERY.   OPS CHECK GOOD IAW 33-51-01.
